Alert archive / Georgia / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 166, NWS Atlanta, GA

June 19, 2010Murray County, Whitfield County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 19, 2010, 12:55 PM EDT for Murray County, Whitfield County, Georgia. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2010, 12:55 PM EDT (16:55 UTC)
Expired
Jun 19, 2010, 1:48 PM EDT
In force
53 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Murray County, GA, Whitfield County, GA

The radar

The Northeast Alabama radar (KHTX), 114 km from the middle of the area, began a volume at 16:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 1:10 PM EDTTSTM WND DMG3 N Dalton, GATREE DOWN ALONG WARING RD. REPORT RELAYED VIA WHITFIELD COUNTY 911 CENTER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 4.9 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2010-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1143 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2010-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1143 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
998 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

449 
WUUS52 KFFC 191655
SVRFFC
GAC213-313-191800-
/O.NEW.KFFC.SV.W.0166.100619T1655Z-100619T1800Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1255 PM EDT SAT JUN 19 2010

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MURRAY COUNTY IN NORTHWEST GEORGIA
  WHITFIELD COUNTY IN NORTHWEST GEORGIA

* UNTIL 200 PM EDT

* AT 1253 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZED
  HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM COHUTTA TO TUNNEL HILL...MOVING
  SOUTHEAST AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  VARNELL...DALTON...ETON AND CHATSWORTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3500 8462 3484 8462 3481 8459 3473 8465
      3458 8465 3459 8472 3461 8470 3462 8472
      3460 8484 3468 8505 3471 8505 3472 8516
      3480 8513 3481 8506 3485 8506 3485 8502
      3500 8497
TIME...MOT...LOC 1655Z 293DEG 20KT 3496 8492 3487 8502
          3479 8507

$$
4 follow-up statements
247 
WWUS52 KFFC 191717
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
117 PM EDT SAT JUN 19 2010

GAC213-313-191800-
/O.CON.KFFC.SV.W.0166.000000T0000Z-100619T1800Z/
WHITFIELD GA-MURRAY GA-
117 PM EDT SAT JUN 19 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR MURRAY AND EASTERN WHITFIELD COUNTIES...

AT 116 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM SUMAC TO TILTON...MOVING SOUTHEAST AT 25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CRANDALL...ETON...CHATSWORTH...NORTH GEORGIA SPEEDWAY...CONASAUGA
LAKE...FORT MOUNTAIN STATE PARK...RAMHURST AND CARTERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER 
THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE 
TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT UNTIL 900 PM EDT 
SATURDAY EVENING FOR NORTHERN GEORGIA.

&&

LAT...LON 3495 8463 3484 8462 3481 8459 3478 8461
      3477 8464 3473 8465 3458 8465 3459 8471
      3461 8470 3462 8472 3460 8484 3468 8505
      3496 8491
TIME...MOT...LOC 1717Z 313DEG 21KT 3486 8480 3469 8494

$$
501 
WWUS52 KFFC 191729
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
129 PM EDT SAT JUN 19 2010

GAC213-313-191800-
/O.CON.KFFC.SV.W.0166.000000T0000Z-100619T1800Z/
WHITFIELD GA-MURRAY GA-
129 PM EDT SAT JUN 19 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR SOUTHERN MURRAY AND SOUTHEASTERN WHITFIELD COUNTIES...

AT 125 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 60 MPH. THIS STORM WAS LOCATED NEAR TILTON...MOVING SOUTHEAST AT
25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
RAMHURST AND CARTERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM EDT 
SATURDAY EVENING FOR NORTHERN GEORGIA.

&&

LAT...LON 3461 8483 3467 8501 3484 8487 3477 8464
      3473 8465 3458 8465 3459 8471 3461 8470
      3462 8472
TIME...MOT...LOC 1729Z 330DEG 23KT 3465 8489

$$
171 
WWUS52 KFFC 191743
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
143 PM EDT SAT JUN 19 2010

GAC313-191752-
/O.CAN.KFFC.SV.W.0166.000000T0000Z-100619T1800Z/
WHITFIELD GA-
143 PM EDT SAT JUN 19 2010

...THE SEVERE THUNDERSTORM WARNING FOR WHITFIELD COUNTY IS 
CANCELLED...

THE SEVERE THUNDERSTORM HAS EXITED WHITFIELD COUNTY.

IF YOU SAW WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
SATURDAY EVENING FOR NORTHERN GEORGIA.

LAT...LON 3461 8483 3464 8490 3468 8486 3466 8466
      3458 8465 3459 8471 3461 8470 3462 8472
TIME...MOT...LOC 1742Z 333DEG 24KT 3460 8483

$$

GAC213-191800-
/O.CON.KFFC.SV.W.0166.000000T0000Z-100619T1800Z/
MURRAY GA-
143 PM EDT SAT JUN 19 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR SOUTHERN MURRAY COUNTY...

AT 139 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 60 MPH. THIS STORM WAS LOCATED 8 MILES WEST OF CARTERS...MOVING
SOUTHEAST AT 30 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM EDT 
SATURDAY EVENING FOR NORTHERN GEORGIA.

&&

LAT...LON 3461 8483 3464 8490 3468 8486 3466 8466
      3458 8465 3459 8471 3461 8470 3462 8472
TIME...MOT...LOC 1742Z 333DEG 24KT 3460 8483

$$
519 
WWUS52 KFFC 191748
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
148 PM EDT SAT JUN 19 2010

GAC213-191757-
/O.CAN.KFFC.SV.W.0166.000000T0000Z-100619T1800Z/
MURRAY GA-
148 PM EDT SAT JUN 19 2010

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MURRAY COUNTY IS
CANCELLED...

THE SEVERE THUNDERSTORM HAS EXITED MURRAY COUNTY.

IF YOU SAW WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
SATURDAY EVENING FOR NORTHERN GEORGIA.

LAT...LON 3461 8483 3464 8490 3468 8486 3466 8466
      3458 8465 3459 8471 3461 8470 3462 8472
TIME...MOT...LOC 1747Z 333DEG 24KT 3457 8482

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 11:46 AM EDT, 1 hour 9 minutes earlier.

Area forecast discussion, Jun 19, 11:46 AM EDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1146 AM EDT SAT JUN 19 2010

.UPDATE...
MID/UPPER LEVEL SHORTWAVE TROUGH ASSOCIATED WITH REMNANTS OF
YESTERDAYS MCS' OVER THE CENTRAL U.S. MOVING INTO ERN KY/TN AND NRN
AL/MS THIS MORNING. CONVECTION JUST TO OUR NORTHWEST IS QUITE ROBUST
FOR THIS EARLY IN THE DAY. 12Z FFC SOUNDING SHOWS THE LAYER BETWEEN
750 MB AND THE SFC HAS MOISTENED OVER THE LAST 12-24 HRS. H7-H5
TEMPS ARE A COUPLE DEGREES WARMER THAN AT OHX AND BMX THIS
MORNING...HOWEVER EXPECT THOSE MID-LEVEL TEMPS TO COOL SOME AS THE
DISTURBANCE APPROACHES FROM THE NORTHWEST THIS AFTERNOON.
THUS...BOOSTED POPS HIGHER INTO THE CHANCE/SCATTERED CATEGORY IN THE
NORTHWEST INITIALLY THIS MORNING WITH STORMS BECOMING A BIT MORE
RANDOMLY DISTRIBUTED ACROSS NORTH AND CENTRAL GA BY AFTERNOON.
UPDATED FORECASTS/GRIDS HAVE BEEN SENT.

RRH
&&

.PREV DISCUSSION... /ISSUED 510 AM EDT SAT JUN 19 2010/

SHORT TERM /TODAY THROUGH MONDAY/...
UPPER RIDGE REMAINS CENTERED OVER THE NORTHWEST GULF THROUGH THE
SHORT TERM...WITH STRONGER SHORT WAVES PASSING TO OUR NORTH OVER
THE TOP OF THE RIDGE. ALTHOUGH DYNAMICS REMAIN WEAK ACROSS OUR
AREA...WARM HUMID AIR AND MODERATE INSTABILITY SHOULD TRIGGER A
FEW THUNDERSTORMS MAINLY DURING THE AFTERNOONS AND EVENINGS.
MODELS HINT AT A BOUNDARY REMAINING ACROSS THE NORTH AND THIS MAY
PUT BETTER CHANCES FOR CONVECTION OVER THE CENTRAL ZONES. HAVE
BASICALLY KEPT NEAR 20 PERCENT NORTH AND AROUND 30 PERCENT CENTRAL
FOR THE SHORT TERM. MAX TEMPERATURES REMAINING IN THE 90S...BUT
MAV LOOKS A BIT TOO WARM SO HAVE CUT HIGHS BACK A COUPLE OF
DEGREES MOST PLACES.

LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
CONTINUED RIDGING OVER THE SOUTHEAST THROUGH THE LONG TERM...WITH
SEVERAL SHORT WAVES MOVING TO OUR NORTH THROUGH THE OHIO VALLEY. A
MOSTLY DIURNAL PATTERN OF CONVECTION STILL LOOKS OKAY WITH CLOSE
TO PERSISTENCE FOR TEMPERATURES.

AVIATION...
VFR CONDITIONS ARE EXPECTED TO PREVAIL ACROSS THE MAJORITY OF THE
FORECAST AREA THROUGH MOST OF THIS FORECAST PERIOD. SCATTERED AREAS
OF MVFR VISIBILITIES ARE EXPECTED THROUGH 14Z...AND AGAIN AFTER 09Z
SUNDAY MORNING. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE
EXPECTED AGAIN TODAY...MAINLY BETWEEN 18Z AND 02Z. WINDS WILL REMAIN
GENERALLY EASTERLY IN DIRECTION AT 10 KTS OR LESS...EXCEPT IN AND
NEAR CONVECTIVE ACTIVITY.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          94  68  95  69  95 /  30  10  20  10  20
ATLANTA         92  73  94  73  93 /  30  10  20  10  20
BLAIRSVILLE     89  65  90  63  88 /  30  10  20  10  20
CARTERSVILLE    92  66  93  66  93 /  40  10  20  10  20
COLUMBUS        95  74  96  73  93 /  30  10  20  10  20
GAINESVILLE     92  71  94  71  94 /  30  10  20  10  20
MACON           95  69  96  70  95 /  30  10  20  10  20
ROME            92  68  95  67  94 /  40  10  20  10  20
PEACHTREE CITY  93  66  93  67  93 /  30  10  20  10  20
VIDALIA         96  72  97  74  95 /  50  20  30  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 19, 11:25 AM EDT, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1125 AM EDT SAT JUN 19 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-200900-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1125 AM EDT SAT JUN 19 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
SCATTERED THUNDERSTORMS EXPECTED ACROSS NORTH AND CENTRAL GEORGIA
THIS AFTERNOON AND EVENING.

.SYNOPSIS...
A LARGE UPPER LEVEL RIDGE OF HIGH PRESSURE CENTERED OVER THE GULF OF
MEXICO WILL PERSIST OVER THE STATE THROUGH TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD FROM ANY THUNDERSTORMS THAT DEVELOP WILL BE
FREQUENT CLOUD TO GROUND LIGHTNING. HEAVY RAIN...GUSTY WINDS AND
SMALL HAIL WILL ALSO BE POSSIBLE IN THE STRONGER STORMS. THE BEST
CHANCE FOR THUNDERSTORMS WILL BE BETWEEN 2 PM AND 9 PM.

.DISCUSSION...
THE STRONG UPPER LEVEL RIDGE AND ONLY MODERATE INSTABILITY OVER NORTH
AND CENTRAL GEORGIA WILL AID THUNDERSTORM DEVELOPMENT ALONG THE
REMNANTS OF A MESOSCALE CONVECTIVE SYSTEM WHICH WILL PUSH THROUGH
THE FORECAST AREA THROUGH THIS AFTERNOON.  CAPE IS EXPECTED TO BE IN
THE 1500 TO 2000 RANGE ACROSS NORTH AND CENTRAL GEORGIA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED...BUT SPOTTERS ARE ENCOURAGED TO
SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 19, 12:06 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1206 PM EDT SAT JUN 19 2010

GAZ001>004-191630-
1206 PM EDT SAT JUN 19 2010

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN DADE...
WALKER...WHITFIELD AND CATOOSA COUNTIES UNTIL 1230 PM EDT...

AT 1202 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ROSSVILLE TO STEPHENSVILLE...MOVING
SOUTHEAST AT 20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS DADE...WALKER...WHITFIELD AND CATOOSA COUNTIES THROUGH 1230 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE HOOKER...
MORGANVILLE...STEPHENSVILLE...WILDWOOD...NEW ENGLAND...TRENTON...
LOOKOUT MOUNTAIN...CHATTANOOGA VALLEY...ROSSVILLE...CLOUDLAND CANYON
STATE PARK...FAIRVIEW...RISING FAWN...FORT OGLETHORPE...LAKEVIEW AND
CHICKAMAUGA. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
Special weather statement, Jun 19, 12:24 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1224 PM EDT SAT JUN 19 2010

GAZ002>004-191715-
1224 PM EDT SAT JUN 19 2010

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND FREQUENT
LIGHTNING IN WALKER...WHITFIELD AND CATOOSA COUNTIES UNTIL 115 PM
EDT...

AT 1220 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 10 MILES NORTH OF COHUTTA TO CHICKAMAUGA...
MOVING SOUTHEAST AT 20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS WALKER...
WHITFIELD AND CATOOSA COUNTIES THROUGH 115 PM EDT. SOME LOCATIONS IN
THE PATH OF THESE STORMS INCLUDE INDIAN SPRINGS...FORT OGLETHORPE...
LAKEVIEW...CHICKAMAUGA...FAIRVIEW...ROSSVILLE...BOYNTON...
GRAYSVILLE...BLUE SPRING...ROCK SPRING...NOBLE...RINGGOLD...SALEM...
BEAUMONT AND COHUTTA. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 2:54 PM EDTSevere Thunderstorm WarningFFCHeard, Troup51 min
Jun 19, 2:59 PM EDTSevere Thunderstorm WarningFFCCobb, Paulding46 min
Jun 19, 3:26 PM EDTSevere Thunderstorm WarningFFCDouglas, Fulton49 min
Jun 19, 3:30 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Heard45 min
Jun 19, 3:48 PM EDTSevere Thunderstorm WarningFFCHarris, Talbot42 min
Jun 19, 3:53 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette39 min
Jun 19, 4:42 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Muscogee33 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.